Alert archive / Mississippi / River Flood Warnings in 2008

River Flood Warning 2, NWS Mobile, AL

February 23, 2008George County, Greene County, Wayne County, Mississippi

NWS Mobile, AL issued this river flood warning at Feb 23, 2008, 9:14 PM CST for George County, Greene County, Wayne County, Mississippi. It took effect at Feb 26, 2008, 6:00 AM CST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Feb 23, 2008, 9:14 PM CST (03:14 UTC)
In effect from
Feb 26, 2008, 6:00 AM CST
Expired
Mar 1, 2008, 8:47 AM CST
In force
4 days
Issued by
NWS Mobile, AL
Flood severity
Minor

Counties George County, MS, Greene County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 74 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chickasawhay River at Leakesville (LEKM6). The gauge peaked at 22.01 ft at Feb 29, 2008, 4:00 AM CST.

actionminormoderate15202502/2402/2502/2602/2702/2802/2903/0103/02
Action stage
15 ft
Minor stage
20 ft
Moderate stage
28 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02478500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KMOB 240314
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
914 PM CST SAT FEB 23 2008



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVERS IN MISSISSIPPI... 

  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES.

.HEAVY RAINFALL OVER THE PAST FEW DAYS HAS CAUSED RIVER LEVELS TO RISE AND A FLOOD WARNING IS NOW IN EFFECT.  

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

MSC039-041-153-250314-
/O.NEW.KMOB.FL.W.0002.080226T0700Z-000000T0000Z/
/LEKM6.1.ER.080226T0700Z.080228T1800Z.000000T0000Z.NO/
914 PM CST SAT FEB 23 2008

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHICKASAWHAY AT LEAKESVILLE
* FROM LATE MONDAY NIGHT UNTIL FURTHER NOTICE
* AT 8PM SATURDAY THE STAGE WAS...14.3 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TUESDAY MORNING AND CONTINUE TO 
  RISE TO NEAR 23.5 FEET BY EARLY THURSDAY AFTERNOON. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
* AT 22 FEET...FLOODING OF LOWLANDS IN THE AREA WILL OCCUR AND SOME ROADS 
  IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER.

$$
13 follow-up statements
000 
WGUS84 KMOB 241449
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
849 AM CST SUN FEB 24 2008
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.HEAVY RAINFALL FROM LATE LAST WEEK HAS CAUSED RISES ALONG THE CHICKASAWHAY
RIVER. THE RIVER WILL CONTINUE TO RISE OVER THE NEXT FEW DAYS...AND IS EXPECTED
TO EXCEED FLOOD STAGE ON MONDAY EVENING. IT WILL CONTINUE TO RISE THROUGH
WEDNESDAY NIGHT...THEN BEGIN TO SLOWLY RECEDE TOWARD THE END OF THE WEEK. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

MSC039-041-153-251449-
/O.CON.KMOB.FL.W.0002.080226T0000Z-000000T0000Z/
/LEKM6.1.ER.080226T0000Z.080228T0600Z.000000T0000Z.NO/
849 AM CST SUN FEB 24 2008

THE FLOOD WARNING CONTINUES FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* FROM TOMORROW EVENING UNTIL FURTHER NOTICE
* AT 8AM SUNDAY THE STAGE WAS 16.2 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE 
  TO NEAR 23.5 FEET BY LATE WEDNESDAY NIGHT.


$$
000 
WGUS84 KMOB 250317
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
917 PM CST SUN FEB 24 2008
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

MSC039-041-153-260317-
/O.EXT.KMOB.FL.W.0002.080226T0142Z-080229T1516Z/
/LEKM6.1.ER.080226T0142Z.080228T0600Z.080229T0916Z.NO/
917 PM CST SUN FEB 24 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* FROM MONDAY EVENING UNTIL FRIDAY MORNING
* AT 8PM SUNDAY THE STAGE WAS 17.6 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY EVENING AND CONTINUE TO RISE TO
  NEAR 23.5 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY FRIDAY MORNING.

$$
000 
WGUS84 KMOB 251659
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1059 AM CST MON FEB 25 2008
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSISSIPPI...
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

MSC039-041-153-261659-
/O.EXT.KMOB.FL.W.0002.080226T1500Z-080229T1800Z/
/LEKM6.1.ER.080226T1500Z.080228T0600Z.080229T1200Z.NO/
1059 AM CST MON FEB 25 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* FROM TOMORROW LATE MORNING UNTIL FRIDAY AFTERNOON
* AT 10AM MONDAY THE STAGE WAS 18.5 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO 
  RISE TO NEAR 22.0 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY FRIDAY MORNING.
AT 20.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR.  

$$
000 
WGUS84 KMOB 260218
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
818 PM CST MON FEB 25 2008
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

MSC039-041-153-270218-
/O.EXT.KMOB.FL.W.0002.080226T1200Z-080229T1245Z/
/LEKM6.1.ER.080226T1200Z.080228T0600Z.080229T0645Z.NO/
818 PM CST MON FEB 25 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* FROM TUESDAY MORNING UNTIL FRIDAY MORNING
* AT 7PM MONDAY THE STAGE WAS 19 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE TO RISE TO
  NEAR 22 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY EARLY FRIDAY MORNING.
AT 20 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR.  

$$
000 
WGUS84 KMOB 261638
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1038 AM CST TUE FEB 26 2008
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

MSC039-041-153-271638-
/O.EXT.KMOB.FL.W.0002.000000T0000Z-080301T0100Z/
/LEKM6.1.ER.080226T2159Z.080228T1200Z.080229T1900Z.NO/
1038 AM CST TUE FEB 26 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* FROM LATE THIS AFTERNOON UNTIL FRIDAY EVENING
* AT 10AM TUESDAY THE STAGE WAS 19.6 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE
  TO NEAR 22.0 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY FRIDAY EARLY AFTERNOON.
AT 20.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR.  

$$
000 
WGUS84 KMOB 270217
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
817 PM CST TUE FEB 26 2008
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

MSC039-041-153-280217-
/O.EXT.KMOB.FL.W.0002.000000T0000Z-080229T1715Z/
/LEKM6.1.ER.080227T0140Z.080228T1200Z.080229T1115Z.NO/
817 PM CST TUE FEB 26 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* FROM THIS EVENING UNTIL FRIDAY MORNING
* AT 7PM TUESDAY THE STAGE WAS 20.0 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO 
  NEAR 22.0 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  FRIDAY MORNING.
AT 20.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR.  

$$
000 
WGUS84 KMOB 271555
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
955 AM CST WED FEB 27 2008
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

MSC039-041-153-281555-
/O.EXT.KMOB.FL.W.0002.000000T0000Z-080301T1424Z/
/LEKM6.1.ER.080227T0200Z.080229T0000Z.080301T0824Z.NO/
955 AM CST WED FEB 27 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL SATURDAY MORNING 
* AT 9AM WEDNESDAY THE STAGE WAS 20.6 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY TOMORROW EVENING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING.
AT 20.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR.  

$$
000 
WGUS84 KMOB 280324
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
924 PM CST WED FEB 27 2008
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

MSC039-041-153-290324-
/O.EXT.KMOB.FL.W.0002.000000T0000Z-080301T0800Z/
/LEKM6.1.ER.080227T0200Z.080229T0000Z.080301T0200Z.NO/
924 PM CST WED FEB 27 2008

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES 
FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL LATE FRIDAY NIGHT 
* AT 8PM WEDNESDAY THE STAGE WAS 21.2 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY TOMORROW EVENING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING.
AT 22.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN 
LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER.  

$$
000 
WGUS84 KMOB 281447
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
847 AM CST THU FEB 28 2008
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

MSC039-041-153-291447-
/O.EXT.KMOB.FL.W.0002.000000T0000Z-080302T1630Z/
/LEKM6.1.ER.080227T0200Z.080229T1200Z.080302T1030Z.NO/
847 AM CST THU FEB 28 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL SUNDAY MORNING 
* AT 8AM THURSDAY THE STAGE WAS 21.6 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY TOMORROW MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
AT 22.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN 
LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER.  

$$
000 
WGUS84 KMOB 290144
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
744 PM CST THU FEB 28 2008
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

MSC039-041-153-010144-
/O.CON.KMOB.FL.W.0002.000000T0000Z-080302T1630Z/
/LEKM6.1.ER.080227T0200Z.080229T1200Z.080302T1030Z.NO/
744 PM CST THU FEB 28 2008

THE FLOOD WARNING CONTINUES FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL SUNDAY MORNING 
* AT 7PM THURSDAY THE STAGE WAS 21.9 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 22 FEET BY FRIDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
AT 22 FEET, FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN 
LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER.  

$$
000 
WGUS84 KMOB 291500
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
900 AM CST FRI FEB 29 2008
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

MSC039-041-153-011500-
/O.EXT.KMOB.FL.W.0002.000000T0000Z-080302T1000Z/
/LEKM6.1.ER.080227T0200Z.080229T1145Z.080302T0400Z.NO/
900 AM CST FRI FEB 29 2008

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL LATE SATURDAY NIGHT 
* AT 8AM FRIDAY THE STAGE WAS 21.9 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TOMORROW LATE EVENING.
AT 22.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN 
LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER.  

$$
000 
WGUS84 KMOB 010334
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
934 PM CST FRI FEB 29 2008
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

MSC039-041-153-020000-
/O.EXT.KMOB.FL.W.0002.000000T0000Z-080302T0000Z/
/LEKM6.1.ER.080227T0200Z.080229T1145Z.080301T1800Z.NO/
934 PM CST FRI FEB 29 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL SATURDAY EVENING 
* AT 9PM FRIDAY THE STAGE WAS 21.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY SATURDAY 
  AFTERNOON.
AT 20 FEET, LOWLANDS AND SWAMP LAND IS UNDER WATER. 

$$
000 
WGUS84 KMOB 011447
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
847 AM CST SAT MAR 01 2008
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSISSIPPI...
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES.

.LEVELS ALONG THE CHICKASAWHAY RIVER IN GEORGE...GREENE AND WAYNE COUNTIES
HAVE FALLEN BELOW FLOOD STAGE. ADDITIONAL PRECIPITATION ANTICIPATED EARLY
NEXT WEEK MAY LEAD TO LATER RISES ALONG THE RIVER...BUT AT THIS TIME
FLOODING IS NOT IMMINENT. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

MSC039-041-153-011517-
/O.CAN.KMOB.FL.W.0002.000000T0000Z-080302T0000Z/
/LEKM6.1.ER.080227T0200Z.080229T1145Z.080301T1012Z.NO/
847 AM CST SAT MAR 01 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL THIS EVENING 
* AT 8AM SATURDAY THE STAGE WAS 19.1 FEET 
* FLOOD STAGE IS 20.0 FEET
THE RIVER CRESTED AT 22.01 FEET ON FRIDAY. IT FELL BELOW FLOOD STAGE EARLY
THIS MORNING AND WILL CONTINUE TO FALL OVER THE NEXT FEW DAYS.  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Feb 23, 3:46 PM CST, 5 hours 28 minutes earlier.

Area forecast discussion, Feb 23, 3:46 PM CST, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
346 PM CST SAT FEB 23 2008

.SHORT TERM (TONIGHT THROUGH TUESDAY)...THE LATEST SURFACE ANALYSIS
AND SATELLITE LOOPS SHOW THAT THE WRAP AROUND CLOUDINESS IS NEARLY
COMPLETELY ERODED OVER THE AREA.  CLEAR SKIES FOLLOW FOR THE EVENING
HOURS THEN MID LEVEL CLOUDINESS RETURNS FOR THE NORTHERN PORTION OF
THE FORECAST AREA AS A STRONG SHORTWAVE SYSTEM MOVES ACROSS THE
EXTREME SOUTHEAST STATES LATE TONIGHT THROUGH SUNDAY.  SKIES BECOME
CLEAR AGAIN SUNDAY AFTERNOON INTO SUNDAY EVENING WITH MILD DAYTIME
TEMPERATURES BOTH SUNDAY AND MONDAY.  THE STRONG SYSTEM DEVELOPS AS
EXPECTED OVER THE WESTERN PLAINS AND ADVANCES ACROSS THE MID
MISSISSIPPI RIVER VALLEY MONDAY EVENING...BRINGING A STRONG COLD
FRONT THROUGH THE FORECAST AREA LATE MONDAY NIGHT INTO TUESDAY
MORNING.  THE MODELS APPEAR TO HAVE GROUPED AROUND THIS EARLIER
PASSAGE SINCE YESTERDAY ADDING CONFIDENCE TO THE TIMING OF THE
SYSTEM.  THIS SYSTEM IS IN THE PROCESS OF EJECTING TO THE NORTHEAST
MONDAY NIGHT WITH DEEP LAYER LIFT CONCENTRATED ALONG AND NEAR THE
FRONTAL BOUNDARY RATHER THAN ALONG A PREFRONTAL TROF.  A 40-45 KNOT
850 JET WILL STILL ACCOMPANY THE PASSAGE OF THE FRONT BUT WITH WINDS
BECOMING FAIRLY UNIDIRECTIONAL NEAR THE FRONT...0-1 KM HELICITIES
WILL BE 150 M2/S2 AT BEST.  SOMEWHAT HIGHER HELICITIES WILL BE
PRESENT AHEAD OF THE FRONT PROVIDING A MORE FAVORABLE SHEAR
ENVIRONMENT FOR CONVECTION THAT DEVELOPS AHEAD OF THE FRONT.
INSTABILITY IS LIMITED GIVEN THE NOCTURNAL PASSAGE WITH SURFACE
BASED CAPES OF 500 J/KG AT MOST.  THESE CONDITIONS STILL SUPPORT THE
POTENTIAL FOR STRONG TO POSSIBLY ISOLATED SEVERE STORMS AND WILL
NEED TO BE MONITORED.  POPS REMAIN IN THE GOOD CHANCE RANGE FOR THE
PASSAGE OF THIS SYSTEM FOR NOW BUT COULD BE RAISED TO LIKELY IN THE
NEXT DAY OR SO AS CONFIDENCE INCREASES ON TIMING. /29

&&

.LONG TERM (WEDNESDAY THROUGH SATURDAY)...A SHARP 500 MB TROF MOVES
ACROSS THE AREA THROUGH THURSDAY AND ALLOWS FOR DEEP NORTHWESTERLY
FLOW TO SEND A BOUT OF COLD AIR INTO THE REGION.  THE COLDEST NIGHT
STILL LOOKS TO BE WEDNESDAY NIGHT WITH FREEZING TEMPERATURES ACROSS
MUCH OF THE INLAND AREA.  TEMPERATURES RETURN TO SEASONABLE LEVELS
BY FRIDAY AND PERSIST THROUGH SATURDAY AS HIGH PRESSURE GENERALLY
REMAINS OVER THE AREA. /29

&&

.MARINE...HIGH PRESSURE WILL BUILD OVER THE NORTH CENTRAL GULF
THROUGH EARLY MONDAY...THEN SHIFT EAST THROUGH TUESDAY IN RESPONSE
TO A STRONG COLD FRONT APPROACHING FROM THE WEST. SHOWERS AND
THUNDERSTORMS ARE EXPECTED AHEAD OF THE FRONT...DEVELOPING EARLY
MONDAY NIGHT...CONTINUING THROUGH TUESDAY MORNING. SOME STORMS COULD
BE STRONG. A STRONG NORTHERLY WIND FLOW WILL DEVELOP IN THE WAKE OF
THE FRONT BY TUESDAY AFTERNOON...CONTINUING THROUGH EARLY THURSDAY.
A LIGHT TO MODERATE EASTERLY WIND FLOW WILL DEVELOP LATE IN THE WEEK
IN RESPONSE TO ANOTHER COLD FRONT APPROACHING FROM THE WEST. /32

&&

.FIRE WEATHER...DRY HIGH PRESSURE CONTINUES TO BUILD INTO THE REGION
THROUGH TONIGHT THEN SHIFTS EASTWARD INTO THE ATLANTIC ON MONDAY AS
THE STRONG SYSTEM ADVANCES ACROSS THE PLAINS.  AFTERNOON RELATIVE
HUMIDITIES WILL REMAIN ABOVE CRITICAL LEVELS ON THROUGH THE FRONTAL
PASSAGE...BUT IT LOOKS LIKE RELATIVE HUMIDITIES WILL DROP BELOW
CRITICAL LEVELS IN THE DAYS FOLLOWING THE FRONT.  WILL CONTINUE TO
MONITOR. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      43  72  50  75 /  05  10  05  10
PENSACOLA   46  69  52  72 /  05  10  05  10
DESTIN      49  69  52  70 /  05  10  05  10
EVERGREEN   38  70  39  77 /  05  10  05  05
WAYNESBORO  36  71  42  74 /  05  10  05  05
CAMDEN      37  70  41  75 /  05  10  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

29 EVERSOLE
32 ESBENSEN
Hazardous weather outlook, Feb 23, 5:00 AM CST, 16 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CST SAT FEB 23 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-241200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
500 AM CST SAT FEB 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INLAND SOUTHEAST
MISSISSIPPI...SOUTH ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND
THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

A COOL AND STABLE AIRMASS WILL PREVAIL ACROSS THE REGION THROUGH
TONIGHT IN THE WAKE OF A COLD FRONT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS STORMS ARE EXPECTED ON TUESDAY AS ANOTHER COLD FRONT
MOVES ACROSS THE REGION. A FEW STRONG STORMS WILL BE POSSIBLE WITH
THIS PASSING FRONT EARLY ON TUESDAY.  STAY TUNED FOR ANY CHANGES ON
THE TIMING AND STRENGTH OF THIS SYSTEM.

STRENGTHENING SOUTHERLY WINDS AHEAD OF THE COLD FRONT MONDAY
AFTERNOON AND EVENING WILL BECOME HAZARDOUS FOR SMALL CRAFT ON THE
GULF COASTAL WATERS.  THE GUSTY STRONG SOUTH WINDS WILL BECOME
NORTHERLY INCREASING TO 20 TO 25 KNOTS BY TUESDAY MORNING AS THE
COLD FRONT MOVES THROUGH.  SMALL CRAFT ADVISORIES WILL LIKELY BE
REQUIRED OVER THE COASTAL WATERS MONDAY NIGHT AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD NOT BE
REQUIRED THROUGH SUNDAY.

Nearby

River Flood Warnings in Mississippi, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.